MathSciNet Relay Station
MathSciNet bibliographic data
MR1662036 (99m:14055) 14H40 (14H55 30F10 30F30 30F35)
Gianni, Patrizia; Seppälä, Mika; Silhol, Robert; Trager, Barry Riemann surfaces, plane algebraic curves and their period matrices. Symbolic numeric algebra for polynomials. J. Symbolic Comput. 26 (1998), no. 6, 789–803.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement